High Potency Tablet

FreeTemp-MF

Paracetamol 250Mg | Mefenamic Acid 100Mg

Oral Suspension API WHO-GMP
Drugs
  • Paracetamol 500mg
  • Caffeine 30mg
  • Chlorpheniramine 2mg
Formulation
  • Oral Suspension, Bottle
  • Oral administration
Content
  • Active ingredient: Paracetamol
  • Excipients: Starch, Povidone, Magnesium Stearate
  • Color: Titanium Dioxide
Uses of FreeTemp-MF Oral Suspension
  • Pain relief
  • Treatment of Fever
Product introduction
FreeTemp-MF-DS Suspension is a combination of two medicines. It is used in the treatment of fever. It is also useful for the treatment of mild to moderate pain of various conditions like headache, body ache, and toothache. FreeTemp-MF-DS Suspension is to be taken with food. This will prevent you from getting an upset stomach. The dose will depend on what you are taking it for and how well it helps your symptoms. You should take it as advised by your doctor. Do not take more or use it for a longer duration than recommended by the doctor. The most common side effects of this medicine include nausea, vomiting, diarrhea, indigestion, loss of appetite, and heartburn. If any of these side effects bother you or get worse, you should speak to your doctor. Your doctor may be able to suggest ways of preventing or reducing the side effects. Before taking it, you should let your doctor know if you have a history of ulcer or bleeding in your stomach, high blood pressure, or have any trouble with your heart, kidneys, or liver. Let your doctor also know about all the other medicines you are taking because they may affect, or be affected by, this medicine.
Benefits of FreeTemp-MF Oral Suspension
FreeTemp-MF-DS Suspension is a combination of medicines used to treat aches and pains. It blocks chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis and muscle aches. Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time. In Treatment of Fever FreeTemp-MF-DS Suspension is also used to reduce a high temperature (fever). It works by blocking the release of certain chemical messengers that cause fever. It may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor.
Side effects of FreeTemp-MF Oral Suspension
Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them
  • Nausea
  • Vomiting
  • Diarrhea
Approved By
  • WHO-GMP Certified
  • DCGI India
  • ISO 9001:2015
How to use FreeTemp-MF Oral Suspension
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. FreeTemp-MF-DS Suspension should be taken with or after food.
How FreeTemp-MF Oral Suspension works
FreeTemp-MF-DS Suspension is a combination of two medicines: Mefenamic Acid and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).